Topological Methods in Nonlinear Analysis

Lefschetz fixed point theorem for acyclic maps with multiplicity

Fritz von Haeseler, Heinz-Otto Peitgen, and Gencho Skordev

Full-text: Open access

Abstract

The Lefschetz fixed point theorem for multivalued upper semi-continuous acyclic maps with multiplicity with respect to (w.r.t.) a given field $\mathbb F$ of $\mathbb F$-simplicial spaces is proved.

Article information

Source
Topol. Methods Nonlinear Anal., Volume 19, Number 2 (2002), 339-374.

Dates
First available in Project Euclid: 2 August 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1470138768

Mathematical Reviews number (MathSciNet)
MR1921053

Zentralblatt MATH identifier
1021.54029

Citation

von Haeseler, Fritz; Peitgen, Heinz-Otto; Skordev, Gencho. Lefschetz fixed point theorem for acyclic maps with multiplicity. Topol. Methods Nonlinear Anal. 19 (2002), no. 2, 339--374. https://projecteuclid.org/euclid.tmna/1470138768


Export citation

References

  • J. C. Becker and D. H. Gottlieb, Transfer maps for fibrations and duality , Compositio Math., 33 (1976), 107–133 \ref\key2
  • E. Begle, The Vietoris mapping theorem for bicompact spaces , Ann. Math., 51 (1950), 534–543 \ref\key3 ––––, A fixed point theorem , Ann. Math., 51 (1950), 544–550 \ref\key4
  • C. Berge, Espaces Topologiques. Fonctions Multivoques, Dunod, Paris (1959) \ref\key5
  • Y. Borisovich, E. Gelman, A. Myshkis and V. Obukhovskiĭ, Topological methods in fixed point theory for multivalued mappings , Russian Math. Surveys, 35 (1980), 65–143 \ref\key6
  • G. Bredon, Sheaf Theory, Mc Graw Hill (1967) \ref\key7
  • F. Browder, On the fixed point index for continuous mappings of locally compact spaces , Summa Brasil. Math., 4 (1960), 253–293 \ref\key8
  • G. Brumfield and R. Kubelka, A homology transfer for a class of simplicial maps , Manuscr. Math., 38 (1982), 99–128 \ref\key9
  • G. Conti and J. Pejsachovicz, Fixed point theorem for multivalued weighted maps , Ann. Mat. Pura Appl. (4), 126 (1980), 319–341 \ref\key10
  • G. Darbo, Grado topologico e teoremi di esistenza di punti uniti per trasformazioni plurivalenti di bizelle , Rend. Sem. Mat. Univ. Padova, 19 (1950), 371–395 \ref\key11 ––––, Teoria dell'omologia in una categoria di mappe plurivalenti ponderate , Rend. Sem. Mat. Univ. Padova, 28 (1958), 188–220 \ref\key12
  • A. Dold, The fixed point transfer of fiber-preserving maps , Math. Z., 148 (1976), 215–244 \ref\key13 ––––, Ramified coverings, orbit projections and symmetric powers , Math. Proc. Cambridge Philos. Soc., 99 (1986), 66–72 \ref\key14
  • D. H. Dowker, Homology groups of relations , Ann. Math., 56 (1952), 84–95 \ref\key15
  • Z. Dzedzej, Fixed point index for a class of nonacyclic multivalued maps , Disserttiones Math., 253 (1985), 1–58 \ref\key16
  • A. Edmonds, Branched coverings and orbits maps , Michigan Math. J., 23 (1977), 289 \ref\key17
  • S. Eilenberg and D. Montgomery, Fixed points for multivalued transformations , Amer. J. Math., 69 (1946), 214–222 \ref\key18
  • S. Eilenberg and N. Steenrod, Foundations of Algebraic Topology, Princeton Univ. Press. (1952) \ref\key19
  • L. Górniewicz, Topological Fixed Point Theory of Multivalued Mappings, Kluwer Acad. Publ., Dordrecht (1999) \ref\key20
  • M. Greenberg and J. Harper, Algebraic Topology, Addison-Wesley Publ. Co., Reedwood City (1981) \ref\key21
  • F. von Haeseler and G. Skordev, Borsuk–Ulam theorem, fixed point index and chain approximation for maps with multiplicity , Pacific J. Math., 153 (1992), 369–395 \ref\key22
  • M. Henriksen and J. Isbell, On the continuity of the real roots of algebraic equations , Proc. Amer. Math. Soc., 4 (1953), 431–434 \ref\key23
  • H. Hopf, Selecta, Springer–Verlag, Berlin (1964) \ref\key24
  • R. Jerrard, Homology with multivalued functions applied to fixed points , Trans. Amer, Math. Soc., 213 (1975), 407–427 \ref\key25
  • R. Knill, Q-simplicial spaces , Illinois J. Math., 14 (1970), 40–51 \ref\key26 ––––, The Lefschetz fixed point theorem for compact groups , Proc. Amer. Math. Soc., 66 (1977), 148–152 \ref\key27
  • S. Lefschetz, Algebraic Topology, Amer. Math. Soc., New York (1942) \ref\key28
  • J. Leray, Theorie des points fixes: indices total et nombre de Lefschetz , Bull. Soc. Math. France, 87 (1959), 221–233 \ref\key29
  • S. Masih, Fixed points of symmetric product mappings of polyhedra and metric \romANR, Fund. Math., 80 (1973), 149–156 \ref\key30
  • Ch. Maxwell, Fixed points of symmetric product mappings , Proc. Amer. Math. Soc., 8 (1957), 808–815 \ref\key31 ––––, The degree of multiple-valued maps of spheres , Lecture Notes in Math., 664 (1978), 123–141 \ref\key32
  • H. Munkholm, A chain level transfer homomorphism for PL fibration , Math. Z., 166 (1979), 183–186 \ref\key33
  • B. O'Neill, Induced homology homomorphism for set-valued maps , Pacific J. Math., 7 (1957), 1179–1184 \ref\key34
  • J. Pejsachowicz, A Lefschetz fixed point theorem for multivalued weighted maps , Boll. Un. Math. Ital. A, 14 (1977), 391–397 \ref\key35 ––––, The homotopy theory of weighted maps , Boll. Un. Math. Ital. B, 14 (1977), 702–721 \ref\key36
  • H.-W. Siegberg and G. Skordev, Fixed point index and chain approximations , Pacific J. Math., 102 (1982), 455–486 \ref\key37
  • G. Skordev, Coincidence of maps in Q-simplicial spaces , Fund. Math., 113 (1981), 67–79 \ref\key38 ––––, Homological properties and fixed points of continuous maps, Diss. Univ. Sofia (1982), (Bulgarian) \ref\key39 ––––, Coincidence of maps in homogeneous spaces , C. R. Acad. Bulgare, 38 (1985), 1279–1281 \ref\key40 ––––, The Lefschetz fixed point theorem , Annuaire Univ. Sofia Fac. Math. Mech., 79 (1985), 201–213 \ref\key41 ––––, The multiplicity property of the fixed point index for multivalued maps , Serdica Math. J., 15 (1989), 160–170 \ref\key42
  • L. Smith, Transfer and ramified coverings , Math. Proc. Cambridge Philos. Soc., 93 (1983), 485–493 \ref\key43
  • E. H. Spanier, Cohomology theory for general spaces , Ann. Math., 49 (1948), 407–427 \ref\key44
  • R. Thompson, A unified approach to local and global fixed point indices , Adv. Math., 3 (1969), 1–72 \ref\key45
  • J. W. Tukey, Convergence and Uniformity in Topology, Ann. of Math. Stud., Nr. 2, Princeton Univ. Pres (1940) \ref\key46
  • L. Vietoris, Über den höheren Zusammenhang kompakter Räume und eine Klasse von zusammenhangstreuen Abbildungen , Math. Ann., 97 (1927), 454–472 \ref\key47
  • A. V. Zarelua, Limits of local systems of sheaves and zero dimensional mappings , Proc. Steklov Inst. Math., 4 (1984), 105–120